Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Nilpotence theorems via homological residue fields

Paul Balmer

Vol. 2 (2020), No. 2, 359–378
Abstract

We prove nilpotence theorems in tensor-triangulated categories using suitable Gabriel quotients of the module category, and discuss examples.

Keywords
Homological residue field, tensor-triangular geometry, module category, nilpotence
Mathematical Subject Classification 2010
Primary: 18E30
Secondary: 20J05, 55U35
Milestones
Received: 1 October 2018
Revised: 22 January 2019
Accepted: 14 March 2019
Published: 2 August 2019
Authors
Paul Balmer
Mathematics Department
University of California, Los Angeles
UCLA
United States